# SDR DALA2017100407332

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 29,752 hours, 17,513 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW AFT PRESSURE BULKHEAD LOWER INBD STIFFENER CRACKED.  HFEC VERIFIED THE CRACK IAW NDTM P6 51-00-11. REMOVED AND REPLACED THE STIFFENER IAW SRM 51-40-02.
